Some people will report a tingling sensation in their legs, a creepy, crawly sensation. Oftentimes, that can be something called restless leg syndrome. That can also be due to by the way, iron poor blood, and so people need to be careful to make sure that they are not anemic, but that is definitely a situation that you’d want to talk with your physician about because there are both medications, and behavioral treatments that can be helpful for that.
if I’m not anemic, what causes restless leg syndrome?
Nobody’s 100% sure exactly what causes it, but what we think is that there’s a lack of dopamine in the bloodstream, because the medications that are currently being used are what are called dopamine agonists, or they increase the amount of dopamine in the blood, thereby allowing this tingling sensation to reduce.
This answer should not be considered medical advice...This answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.
Thanks for your feedback.
80 of 111 found this helpful